Concern for ibs
Hello doctors my father diagnosed with ibs and doctor prescribe "mesacol suppositories" but in that medicine's papaer some dangerous side effects such as effect in kidney etc were written so my father is worried, please help whether he should use this medicine or not for ibs treatment?
Like the answers? Chat privately with the doctor of your choice
Hello ..,it should be Mesalamine suppositories ..check once.it should be avoided if he has any prior kidney problems as it interacts with the soem other drugs and decreases their effectiveness ... All medicines have side effects ,he has hairy cell leukemia so it's better to consult oncologist and take his opinion before taking tablets .
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.